Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lianyewest

Help! Small bumps on back of hand - caused by Accutane?

Recommended Posts

I'm 10 weeks into my accutane treatment and my dermatologist just upped my dosage. But I just noticed these bumps on the back of my hand!! Wtf is this tell me it's not eczema ugh man

Thats my left hand and those are cat scratches. :)

But seriously has anyone else had this side effect? They weren't itchy until I read someone say they were itchy and now I think I'm just imagining it to be itchy. They're tiny and hardly noticeable.

Thank you so much in advance for any replies I might receive. It's a big help!

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites
3 hours ago, FemaleOnAccutane said:

I got them too!  My derm said it was eczema and prescribed an ointment that really helped. 

But I thought eczema is chronic - so it never goes away or will consistently pop up throughout your life? Is that the same case? Or is it just caused by accutane and once we're off of the drug it will go away? I don't want to be stuck with a different skin issue because I was trying to solve the initial one. :(

Share this post


Link to post
Share on other sites

Not true. These bumps are one of the most common side effect and will go away with good moisturizing and should stay away after you get off accutane. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×